feeling extemely hot(heat) in chest and upper abdomen
I am a 36yo female and have been experiencing a feeling of extreme heat in my chest and upper abdomen...my skin feels a little warmer to the touch when this occurs. I am not running a fever and it feels like a slow burn. Please help.
Thanks for writing to the forum!
There is a possibility that you do not drink enough fluids. Try increasing the fluid intake and see if this helps. The other cause is electrolyte imbalance. Another possibility is under-sweating as in Sjogren’s syndrome. Hyperthyroid states too can cause these problems.
Another possibility is that the burn you feel is from inside. In such a case this could be due to acid reflux or GERD. Omeprazole is a good drug to combat this. Along with it you can try over the counter antacids. However I would recommend you see a doctor and take medication under a doctor’s supervision. Avoid heavy meals. Avoid too much of caffeine, tea, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food.
Hope this helps. Do discuss this with your doctor and get yourself examined. Please let me know if there is any thing else and do keep me posted. Take care!
My mother is 49 years old, she has a history of duodenal ulcer. She has certain sequence of symptoms during sometimes a day.
Severe hot sensation in chest followed by very cold sensation, like very cold breath. She feel anxiety in such a situation. She had been hospitalized few moths back for this cause after hart related check up doctors found that there is no problem in heart. During extreme condition doctor had given her Clonotril-0.5(Clonazepam) tablet which had improved her condition in 20 minuets.
Till now we are not able to get exact cause of the problem. We are maintaining medications and visits to doctor for last 3 months but unfortunately there is no significant change in condition.
Please help me this regard.
Welcome to the forum!
If duodenal ulcer is the culprit then you can try out the suggestion given to rjb36. If this does not improve her condition then your mother should consult a gynecologist. What she is going through is probably menopausal changes. Severe hot sensation followed by severe cold one and associated with anxiety is a symptom of flushing. Generally people respond well to hormone replacement therapy.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Thanks a lot for your valuable guidance. The doctors of the big hospital have almost on the way to make my mother's heath a hell with Clonotril-0.5(Clonazepam) tablet.
You are like a GOD to me as I have consulted with a very senior gynecologist in the town who told that the problem is due to menopause(and the wrong medication till now) and she had given medicines for that. Now my mother is enjoying her life as she used to be in the past.
lower abdomen and pelvic area hot to touch. I dont have a uti(checked)Took protonix wonder if that is it.I also have light sensitivity as well . In addition gyn says pelvic area very tight when trying to do exam.never has been that way.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.